# SDR HEEA072367

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- Aircraft time: 19,227 hours
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: MI5852013
- Part serial: 3233
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT COME ON BUT WILL POWER UP. PERFORMED PRELIMINARY INSPECTION. FOUND DISPLAY FADES IN AND OUT.  CLEANED ALL BOARDS AND PINS.  FOUND CORROSION ON MEMORY BOARD CONNECTOR.  CLEANED CORROSION.  BENCH CHECK GOOD.
